# SDR AALA202302033908

- Difficulty date: February 3, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 56,970 hours, 36,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  OVERHEAD EMERGENCY LIGHT MAIN AISLE EXIT SIGN AT SEAT ROW 13 INOPERATIVE. MAINTENANCE REPAIRED BROKEN WIRE AT CONNECTOR 116TL PER ESPM 20-33-00.
